# SDR AALA202504293126

- Difficulty date: April 21, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 35,552 hours, 15,380 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 2020201
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CENTER FUEL QUANTITY INACCURATE. CENTER TANK INDICATION ON UNDERWING FUELING PANEL FLASHING. FLIGHT DECK INDICATES: LEFT TANK 6.58, RIGHT TANK 6.98, CENTER RANK 29.41. CONFIRMED LEFT AND RIGHT TANK INDICATIONS NORMAL HOWEVER CENTER TANK SHOWS COMPENSATOR DATA BAD WITH FAULT CODE 28-41308. **SUPPLEMENTAL REPORT FOR (AALA202504223126): REMOVED AND REPLACED CENTER TANK PROBE NUMBER 1. PER AMM 28-41-21. OPERTIONAL CHECK GOOD, PER B737 AMM 28-41-00-730-801**(CLOSED).
